MathSciNet Relay Station
MathSciNet bibliographic data
MR1132783 (92m:35084) 35J65 (35B45)
Brezis, Haïm; Merle, Frank Uniform estimates and blow-up behavior for solutions of $-\Delta u=V(x)e\sp u$ in two dimensions. Comm. Partial Differential Equations 16 (1991), no. 8-9, 1223–1253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement